Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for overall weakness

I AM 86 YEARS OLD,148 WEIGHT, 5.6 HEIGHT, HAD CORONORAY BYPASS 10 YEARS AGO, MY HEART FUNCTION IS OK, MY PROBLEM IS THAT I FEEL WEESPACIALLY WHEN WALKING, I RATHER DRAG MYSELF WHEN GOING OUT FOR SHOPPING ,MOST OF THE TIME I FEEL SLEEPY DURING THE DAY, I AM A RETIRED PHYSICIAN (FOREING GRADUTE), I AM TAKING GENERIC OF COZAAR 100 MG, NORVASEC 5MG, ASPIRINE 81MG, LIPITOR 10MG,CALCITROL 0.25MCG 3 CAP. PER WEEK (FOR MY PARATHYROID HYPERPLASIA), PROTONIX DR 40 MG, COQ10 200MG , VITMIN D-3 5000 IU , MY ACTIVITY IS BESIDE TO TAKE CARE OF MYSELF I HAVE TO TAKE CARE OF MY DISABLED WIFE AND SON TOO. I WILL APPRECIATE YOUR ADVICE E.A.
Mon, 10 Nov 2014
Report Abuse
Question is related to
Drug/Medication ,   ,  
Medical Topics
  User's Response

Hello,
I understand that it might be unsettling to feel weak all the time. There might be several causes for your problem.
First of all, I would suggest you get your serum electrolytes checked. Your parathyroid hyperplasia, intake of calcitriol, and vitamin 3 intake might cause changes in your serum calcium levels and this in turn might cause weakness.
Secondly, the Cozaar that you are taking might also cause electrolyte disturbances in the form of hyperkalemia (possibly).
However other potential causes also have to be ruled out. I would advise visiting a general practitioner and getting a TSH level done to evaluate your thyroid status.
Also, other potential causes such as depression need to be sought, especially since you mentioned some problems with sleep.
I hope the advice helps.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir i am a asad and suffering from masturization ............my weight is 47 kg and height 5.7 and age 25............sir i am looking like a...

Recent questions on  Coenzyme q10

doctor1 MD

I am 64 years old; 167 pounds; no caffeine; never smoked; very little alcohol; jog/run 135 minutes per week (have been exercising for 35 years);...

doctor1 MD

Hello, I will be starting Tecfidera tomorrow. I am concerned about the vitamins I take interacting...Vitamin D, Calcium, Fish Oil, CoQ10 Probiotoc,...

doctor1 MD

For the past few months, for seconds at a time, I feel very faint - then it goes away. At first it happened 2 or 3 times a month, once or twice...

doctor1 MD

Dear Dr. Langsjoen: A friend is a past heart attach victim, and has congestive heart failure and high blood pressure. He also needs to lose a lot...

doctor1 MD

Semen analysis repor Volume : 1.3m Colour : whitish Reaction : alkaline 7.9 Viscosity : hypervicou Liqudation time : delayed 1hour Viability :57%...

doctor1 MD

Iam wondering if there is any recommended vitamins or supplements that are useful in having Parkinsons disease None at the moment

doctor1 MD

Is there a pill for the heart muscle?